# SDR ASAA2015110513672

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 34,206 hours, 10,463 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, RT ANTI-ICE ENGINE COWL VALVE LIGHT REMAINED ON.  ACFT GROUNDED. RAN NR 2 ENGINE PERFORMED NR 2 ENGINE COWL ANTI-ICING OPS TEST IAW AMM 30-21-00-710-801, STEP 5(B) . TESTED SEVERAL TIMES.  LIGHT WENT OUT.  OPERATES NORMALLY IN ALL CONDITIONS.  NO DEFECT NOTED.
